Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bypass surgery done. Noticed variation in creatinine level. What to do?

my father had a bypass surgery two months back. after his surgery his creatinine rose but fell again after a week of discharge . it was 1.7 before surgery, rose to 3.0 and then fell to 2.8. After a month when we went to recheck it went up to 3.78. Doctors changed medicines but it has been rising since. now it is 5.6. Urea is 110. what should we do?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello,
Creatinine and urea  increase as the ability of the kidneys to filter fluid within the body declines.
This is irrespective of the cause of reduced efficiency of the kidneys.
The most  common reasons for developing raised creatinine levels are when the filtration mechanism becomes gradually damaged by long-term raised blood pressure or diabetes.
Since your father is showing consistent rise in serum creatinine levels after the surgery,it means that functions of kidney are deterioring and so he should be investigated thoroughly for finding the cause.
Consult a nephrologist as early as possible.
Thanks
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor